# SDR 04FDEA03135

- Difficulty date: November 17, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N393FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46627
- Aircraft time: 78,106 hours, 28,115 cycles
- System (JASC): 2540 · Lavatories
- Part: Seal
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY WASTE/TRASH CAN SEALS WORN (HAVE GAP).  FOUND BY FEDEX QA.  COMPLIED WITH EA 8-2540-83940, EQUIPMENT/FURNISHING, LAVATORY WASTE COMPARTMENT SEALS- REPAIR.
